# SDR CA110413008

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa JT15D5
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED T/O, THE PILOT ABORTED DUE TO BOTH ENGINES BEING 0.1 PERCENT BELOW TARGET N1 SPEED.  POST EVENT PERFORMANCE ENGINE RUN UPS WERE SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.  EXTENT OF TROUBLESHOOTING PERFORMED IS UNKNOWN AT THIS TIME.
